User menu

[NIVEAU HERMITIEN D'UNE ALGEBRE DE QUATERNIONS A DIVISION MUNIE D'UNE INVOLUTION DE DEUXIEME ESPECE]

Bibliographic reference Serhir, A. [NIVEAU HERMITIEN D'UNE ALGEBRE DE QUATERNIONS A DIVISION MUNIE D'UNE INVOLUTION DE DEUXIEME ESPECE]. In: Communications in Algebra, Vol. 30, no. 10, p. 4621-4627 (2002)
Permanent URL http://hdl.handle.net/2078.1/41350
  1. Serhir A., Niveau hermitien de Certaines algèbres de quaternions, 10.1080/00927879708826003
  2. Scharlau Winfried, Induction theorems and the structure of the Witt group, 10.1007/bf01389804
  3. Scharlau Winfried, Quadratic and Hermitian Forms, ISBN:9783642699733, 10.1007/978-3-642-69971-9
  4. Pfjster Albrecht, Zur Darstellung von -1 Als Summe von Quadraten in Einem Körper, 10.1112/jlms/s1-40.1.159
  5. Lewis D.W, Sums of hermitian squares, 10.1016/0021-8693(88)90273-6
  6. Lewis D.W, New improved exact sequences of Witt groups, 10.1016/0021-8693(82)90013-8
  7. Knus M.-A., Coll. Pub. 44, Amer. Math. Soc. (1998)
  8. Jacobson N., A note on hermitian forms, 10.1090/s0002-9904-1940-07187-3
  9. Bayer-Fluckiger E., Parimala R., Galois cohomology of the classical groups over fields of cohomological dimension?2, 10.1007/bf01231443